# SDR CALA2013090991140

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,039 hours, 14,239 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE DISPLAYED.  REPLACED BATTERY & CHARGER.  BATTERY PART NO BA06-01, SN 099395, CHARGER PART NO 8-930-03, SN C2364, IAW AMM 24-31-01 & 24-31-02.  CHECKED FOUND OKAY.
